On the mixing coefficients of piecewise monotonic maps

Jon Aaronson, Hitoshi Nakada

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

We investigate the mixing coefficients of interval maps satisfying Rychlik's conditions. A mixing Lasota-Yorke map is reverse φ-mixing. If its invariant density is uniformly bounded away from 0, it is φ-mixing iff all images of all orders are big, in which case it is ψ-mixing. Among β-transformations, non-φ-mixing is generic. In this sense, the asymmetry of φ-mixing is natural.

Original languageEnglish
Pages (from-to)1-10
Number of pages10
JournalIsrael Journal of Mathematics
Volume148
DOIs
Publication statusPublished - 2005 Dec 1

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the mixing coefficients of piecewise monotonic maps'. Together they form a unique fingerprint.

  • Cite this